# SDR ASAA0380101

- Difficulty date: January 23, 2003
- Submitted: April 7, 2003
- Operation: Air carrier
- Aircraft: N962AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53076
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 991967563
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - FOUND DURING C-CHECK, FRAME IS CORRODED IN AFT CARGO BAY AT FS 1271.  CUT OUT CORRODED SECTION.  INSTALLED NEW SECTION AND SPLICE PER SRM 51-10-3, 53-01, 51-30-2 AND 53-03.  (M)
